Alert archive / Nebraska / Flash Flood Warnings in 2011

Flash Flood Warning 24, NWS Cheyenne, WY

August 29, 2011Cheyenne County, Nebraska

NWS Cheyenne, WY issued this flash flood warning at Aug 29, 2011, 1:34 PM MDT for Cheyenne County, Nebraska. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 29, 2011, 1:34 PM MDT (19:34 UTC)
Expired
Aug 29, 2011, 4:18 PM MDT
In force
3 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

County Cheyenne County, NE

The radar

The Cheyenne radar (KCYS), 175 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 29, 1:35 PM MDTFLASH FLOODSidney Airport, NECR 113 NEAR SIDNEY AIRPORT
Aug 29, 3:58 PM MDTFLASH FLOOD7 Se Sidney, NEDISPATCH REPORTS ALL COUNTY ROADS SOUTHEAST OF SIDNEY TO THE COUNTY LINE WITH DEUEL COUNTY FLOODED AND CLOSED. TRAVEL IS NOT RECOMMENDED ACROSS SOUTHEAST CHEYENNE COUNTY UFN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 7.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2011-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2011-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
157 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
1100 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

645 
WGUS55 KCYS 291934
FFWCYS
NEC033-292230-
/O.NEW.KCYS.FF.W.0024.110829T1934Z-110829T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
134 PM MDT MON AUG 29 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 430 PM MDT

* AT 132 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR HAS ESTIMATED APPROXIMATELY ONE AND A HALF      
  INCHES OR RAIN HAS FALLEN IN THE SIDNEY AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SIDNEY...COLTON...LODGEPOLE...SIDNEY AIRPORT AND SUNOL.


LAT...LON 4105 10261 4100 10261 4099 10263 4100 10303
      4115 10302 4123 10261 4122 10260

$$

MAZUR
1 follow-up statement
707 
WGUS75 KCYS 292218
FFSCYS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
418 PM MDT MON AUG 29 2011

NEC033-292231-
/O.CAN.KCYS.FF.W.0024.000000T0000Z-110829T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEYENNE NE-
418 PM MDT MON AUG 29 2011

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHEASTERN 
CHEYENNE COUNTY HAS BEEN REPLACED WITH A NEW FLASH FLOOD WARNING 
THROUGH 7 PM...

THE FLASH FLOOD WARNING THAT WAS IN EFFECT ACROSS SOUTHEASTERN 
CHEYENNE COUNTY HAS BEEN REPLACED WITH A NEW FLASH FLOOD WARNING 
THAT IS VALID THROUGH 7 PM. ALL OF CHEYENNE COUNTY IS IN THE NEW 
FLASH FLOOD WARNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF FLOODING WAS OBSERVED PLEASE RELAY YOUR REPORT TO LOCAL LAW
ENFORCEMENT OR TO THE NATIONAL WEATHER SERVICE IN CHEYENNE.

&&

LAT...LON 4105 10261 4100 10261 4099 10263 4100 10303
      4115 10302 4123 10261 4122 10260

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 12:15 PM MDT, 1 hour 19 minutes earlier.

Area forecast discussion, Aug 29, 12:15 PM MDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1215 PM MDT MON AUG 29 2011

.UPDATE...18Z TAF ISSUANCE...SCATTERED SHOWERS AND THUNDERSTORMS
WILL CONTINUE TO MOVE FROM WEST TO EAST ACROSS THE FORECAST AREA
TODAY. WILL LIKELY SEE MVFR TO IFR CONDITIONS IN THE
THUNDERSTORMS...WITH VARIABLE GUSTY WINDS AND EVEN SOME HAIL IN
STRONG THUNDERSTORMS EXPECTED OVER THE PANHANDLE ZONES THIS
AFTERNOON. THESE STRONGER THUNDERSTORMS ARE DUE TO THE LEESIDE SFC
PRESSURE TROUGH DEVELOPING TODAY...PROVIDING ENHANCED CONVERGENCE
AND THUS POTENTIAL FOR STRONGER THUNDERSTORMS EAST OF A LINE FROM
LUSK TO KIMBALL. AS THIS CONVERGENCE BOUNDARY SHIFTS EAST THROUGH
THE EVENING AND OVERNIGHT PERIOD...WINDS WILL SHIFT TO THE WEST
AND STEADILY DIMINISH. PRECIP CHANCES WILL ALSO DIMINISH AS THESE
WESTERLY WINDS FILTER IN DRIER AIR...BUT ACTIVITY WILL LINGER
UNTIL AT LEAST 04Z ACROSS THE EASTERN PANHANDLE. MVFR CONDITIONS
IN PATCHY AREAS OF FOG WILL THEN DEVELOP IN THIS AREA AS SKIES
CLEAR AND RADIATIONAL COOLING COMMENCES.

&&

PREV DISCUSSION... /ISSUED 415 AM MDT MON AUG 29 2011/

SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...
EARLY MORNING CONVECTION WAS BEING PRODUCED ALONG THE LEADING EDGE
OF MID-LEVEL SHORTWAVE WHICH WAS ANALYZED THIS MORNING NR THE
CONTINENTAL DIVIDE. MEANWHILE AT THE SFC...LEE-SIDE PRESSURE TROUGH
WAS DRAPED ALONG THE FRONT RANGE AT 08Z. MODELS PROG THIS SFC TROUGH
TO BE PUSHED EAST WITH TIME TODAY AS THE MID/UPPER LEVEL TROUGH AXIS
SLOWLY SLIDES ACROSS THE CWA. DID KEEP PATCHY FOG MENTION FOR
PRIMARILY LARAMIE COUNTY THROUGH MID-MORNING TODAY AS SATURATED
LLVLS AND CALM WINDS PREVAIL. LLVL THETA-E RIDGE WILL AMPLIFY OUT
AHEAD OF THE SFC TROUGH AND WHEN COMBINED WITH STEEPENING MID-LEVEL
LAPSE RATES OF AOA 7-8C/KM EXPECT ANOTHER ROUND OF AFTERNOON AND
EVENING THUNDERSTORMS TODAY. THESE THUNDERSTORMS SHOULD INITIATE IN
THE VICINITY OF THE SFC TROUGH BY EARLY AFTERNOON AND PUSH EAST
THROUGH EARLY EVENING. SBCAPES WILL INCREASE TO AROUND 1000 J/KG BY
AFTERNOON AND WITH DEEP LAYER SHEAR IN EXCESS OF 30 KNOTS...WOULD
NOT BE SURPRISED TO SEE A FEW STRONG TO POTENTIALLY SEVERE
THUNDERSTORMS ESPECIALLY FOR AREAS NR THE WY/NE STATELINE. FOR NOW
HAVE ADDED GUSTY WINDS/SMALL HAIL WORDING TO THE FORECAST AS ANY
SEVERE COVERAGE IS ANTICIPATED TO REMAIN VERY LIMITED. ANY
CONVECTION THAT DOES DEVELOP THIS AFTERNOON WILL PUSH EAST INTO THE
WRN NEBRASKA PANHANDLE THIS EVENING AND OUT OF THE CWA OVERNIGHT. A
DRIER AIR MASS WILL WORK IN BEHIND A WEAK PACIFIC FRONTAL PASSAGE
TUESDAY MORNING. THERE MAY BE JUST ENOUGH MOISTURE TO EEK OUT A FEW
AFTERNOON SHOWERS OR STORMS OVER THE HIGHER TERRAIN OF SOUTHEAST
WYOMING...BUT AM NOT ALL THAT CONFIDENT IN THE PROSPECT AT THIS
POINT. AS THE FOUR CORNERS HIGH CONTINUES TO WEAKEN...MID AND
UPPER-LEVEL FLOW WILL BACK TO THE SOUTHWEST BY WEDNESDAY... SETTING
THE STAGE FOR THE NEXT POTENTIAL WIDESPREAD CRITICAL FIRE WEATHER
DAY. SIMILAR TO TUESDAY...THERE MAY BE ENOUGH MID-LEVEL MOISTURE TO
SUPPORT ISOLATED AFTERNOON/EARLY EVENING CONVECTION MAINLY OVER THE
HIER TERRAIN. H7 TEMPERATURES OF AROUND 10C COMBINED WITH ENHANCED
CLOUD-COVER WILL HOLD TEMPERATURES DOWN TODAY...WITH AFTERNOON HIGHS
OF WHICH WILL ONLY CLIMB INTO THE 80S. WEST WINDS BEHIND THE
DEPARTING SHORTWAVE WILL ADVECT H7 TEMPERATURES OF AROUND 16C FOR
TUESDAY. THIS WILL RESULT IN AFTERNOON HIGHS THAT WILL REMAIN IN THE
80S WEST...AND CLIMB BACK INTO THE LOW 90S FOR THE LOWEST ELEVATIONS
ON THE ERN PLAINS. H7 TEMPERATURES CLIMB TO 17C BY WEDNESDAY...WHICH
SHOULD BUMP THE LOWEST ELEVATIONS ON THE ERN PLAINS INTO THE MID
90S...EVEN FLIRTING WITH TRIPLE DIGITS NORTH OF THE PINE RIDGE.

LONG TERM...THE MAIN CONCERN WITH THIS PORTION OF THE FORECAST IS
HOW MUCH THUNDERSTORM COVERAGE WILL TAKE PLACE ON THURSDAY INTO
THURSDAY NIGHT. ANOTHER ISSUE IS HOW MUCH TEMPERATURES WILL COOL
OFF THIS WEEKEND.

THURSDAY-THURSDAY NIGHT:
LATEST WATER VAPOR LOOP WAS SHOWING A VORTICITY LOBE HEADING
TOWARDS BRITISH COLUMBIA WITH THE TAIL OF THIS LOBE DIVING SOUTHEAST
ACROSS THE EASTERN PACIFIC. THIS FEATURE IS PROGGED TO PUSH EAST
ACROSS THE PACIFIC NORTHWEST BEGINNING WEDNESDAY AND SHIFT EAST
ACROSS MONTANA INTO NORTHWEST WYOMING BY THURSDAY EVENING. THE GFS
IS MUCH FASTER WITH THE TRACK OF THIS WAVE COMPARED TO THE
ECMWF/GEFS ENSEMBLES/UKMET. AT THIS POINT...WE ARE FAVORING THE SLOWER
SOLUTIONS DUE TO THE LATEST WATER VAPOR TRENDS. AS A RESULT...WE
MAY SEE THE CHANCE OF SHOWERS AND THUNDERSTORMS LINGER ACROSS MUCH
OF THE EASTERN HALF OF THE FORECAST AREA ON THURSDAY NIGHT. WE
HAVE BUMPED THE PRECIPITATION CHANCES MAINLY ACROSS THE NORTHEAST
PORTION OF THE FORECAST AREA ON THURSDAY AFTERNOON INTO THURSDAY
NIGHT AS THE POTENTIAL VORTICITY ANOMALY ADVANCES INTO THE
NORTHERN WYOMING BEHIND THE FRONTAL BOUNDARY. AHEAD OF THIS
FRONT...IT WILL BE A WARM...BREEZY AND DRY DAY ACROSS MOST AREAS
ALONG AND WEST OF THE LARAMIE RANGE WHICH SPELLS GOOD RED FLAG
CONDITIONS. BEHIND THE FRONTAL BOUNDARY...IT WILL BE SOMEWHAT
COOLER ALONG WITH BETTER LOW LEVEL MOISTURE. THE BETTER CHANCE OF
CONVECTION WILL MOST LIKELY TAKE PLACE THURSDAY NIGHT MAINLY EAST
OF THE LARAMIE RANGE AS UPSLOPE FLOW DEVELOPS.

FRIDAY-FRIDAY NIGHT:
COOLER AND MOSTLY DRY CONDITIONS WILL BE THE RULE OVER THE AREA
AS THE FLOW ALOFT TURNS NORTHWEST WITH PACIFIC HIGH PRESSURE
MOVING INTO THE AREA. WE MAY SEE A FEW LINGERING SHOWERS IN THE
MORNING IN THE NORTHEAST PORTION OF THE FORECAST AREA.
OTHERWISE...WE DID MENTION A SLIGHT CHANCE OF ISOLATED AFTERNOON
THUNDERSTORMS MAINLY EAST OF THE LARAMIE RANGE.

SATURDAY-MONDAY:
LATEST WATER VAPOR LOOP IS SHOWING ANOTHER UPPER LEVEL WAVE MOVING
THROUGH THE ALEUTIANS. THE MODELS APPEAR TO BECOMING IN BETTER
ALIGNMENT ON THE POSITION OF THIS TROF IN THE NORTHERN PLAINS THIS
WEEKEND. THIS FEATURE MAY SEND ANOTHER SURGE OF COOL AIR INTO THE
AREA ON SATURDAY INTO SUNDAY. WE HAVE TWEAKED TEMPERATURES DOWN A
BIT DURING THIS TIMEFRAME. WOULD NOT BE SURPRISED IF WE DROP
TEMPERATURES DOWN EVEN MORE AS THE WEEKEND APPROACHES IF THE
POSITION OF THE TROF PAN OUT. OTHERWISE...MOSTLY DRY CONDITIONS
WILL BE THE RULE OVER THE AREA. HOWEVER...CANNOT RULE OUT AN
ISOLATED HIGH BASED AFTERNOON STORM OR TWO ALONG AND EAST OF THE
LARAMIE RANGE...BUT THE LOW LEVEL MOISTURE WILL BE QUITE LIMITED.
THEREFORE...WE HAVE KEPT THE PRECIPITATION CHANCES VERY MINIMAL.

AVIATION...06Z TAFS

SHOWERS AND THUNDERSTORMS COMING TO AN END LATE THIS EVENING. SOME
CONCERN WITH LOWERING CONDITIONS OUT IN THE PANHANDLE WITH
UPSLOPING WINDS AND INCREASING LOW LEVEL MOISTURE FROM RECENT
RAINFALL. WENT WITH SOME IFR CONDITIONS IN THE SOUTHERN PANHANDLE
NEAR SIDNEY AROUND 12Z...PERSISTING THROUGH MID MORNING. SHOWERS
AND THUNDERSTORMS RETURN MONDAY AFTERNOON...MAINLY EAST OF THE
LARAMIE RANGE. GUIDANCE SHOWING QUITE A BIT OF RAINFALL...SO WENT
WITH MVFR CONDITIONS IN MODERATE SHOWERS AFTER 18Z.

FIRE WEATHER...
ANOTHER DAY OF WET SHOWERS AND THUNDERSTORMS WILL OCCUR AGAIN TODAY.
AREAS OF THE DISTRICT WITH THE BEST CHANCE TO SEE THESE
THUNDERSTORMS WILL BE IN AREAS EAST OF INTERSTATE 25. A FEW
THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE BY LATE
AFTERNOON...ESPECIALLY NEAR THE WY/NE STATELINE. THESE SHOWERS AND
THUNDERSTORMS SHOULD MOVE EAST OF THE AREA BY LATE TONIGHT...GIVING
WAY TO MUCH DRIER CONDITIONS FOR TUESDAY. IN FACT...MINIMUM RELATIVE
HUMIDITIES WILL DIP BACK INTO THE TEENS ACROSS SOUTHEAST
WYOMING...WITH LOW TO MID 20S OVER THE NEBRASKA PANHANDLE ON
TUESDAY. AREAS OF NORTHERN CARBON AND CONVERSE COUNTIES WILL LIKELY
SEE HUMIDITIES THAT DROP BELOW CRITICAL THRESHOLDS ON TUESDAY.
HOWEVER...AT THIS POINT WINDS LOOK TO REMAIN ON THE MARGINAL SIDE.
WILL NEED TO MONITOR THESE AREAS FOR THE POTENTIAL FOR LATER
HIGHLIGHTS. FOR NOW...WILL CONTINUE HEADLINING THE FWF. WINDS WILL
TURN SOUTHWESTERLY ON WEDNESDAY AND THE DRY AIR MASS WILL CONTINUE.
WEDNESDAY WILL PROVIDE THE BEST OPPORTUNITY FOR CRITICAL FIRE
WEATHER CONDITIONS OF THE WEEK...WITH DRY...HOT AND INCREASINGLY
BREEZY CONDITIONS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM...
LONG TERM/AVIATION...
Hazardous weather outlook, Aug 29, 10:33 AM MDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1033 AM MDT MON AUG 29 2011

WYZ101>119-301645-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1033 AM MDT MON AUG 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE AREA
AGAIN THIS AFTERNOON AND EARLY THIS EVENING. THE BEST CHANCE FOR
THESE STORMS WILL BE MAINLY ALONG AND EAST OF THE LARAMIE RANGE.
THERE IS A SLIGHT RISK OF A FEW OF THESE THUNDERSTORMS BECOMING
SEVERE LATER THIS AFTERNOON WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE MAINLY OVER THE MOUNTAINS ON
TUESDAY AND WEDNESDAY. HOWEVER...THERE IS A BETTER CHANCE FOR
THUNDERSTORMS EAST OF THE LARAMIE RANGE ON THURSDAY AS A FRONTAL
BOUNDARY PUSHES THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS UNLIKELY TODAY AND TONIGHT

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-301645-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1033 AM MDT MON AUG 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE AREA
AGAIN THIS AFTERNOON AND EARLY THIS EVENING. THERE IS A SLIGHT
RISK OF A FEW OF THESE THUNDERSTORMS BECOMING SEVERE LATER THIS
AFTERNOON WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

.SPOTTER INFORMATION STATEMENT...

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 6:49 PM MDTSpecial Weather StatementCYSKimball56 min
Aug 28, 8:20 PM MDTSpecial Weather StatementCYSBanner55 min
Aug 29, 1:43 PM MDTSevere Thunderstorm WarningCYSCheyenne49 min
Aug 29, 2:42 PM MDTSevere Thunderstorm WarningCYSSioux63 min
Aug 29, 3:20 PM MDTSpecial Weather StatementCYSCheyenne55 min
Aug 29, 3:25 PM MDTSevere Thunderstorm WarningCYSBanner, Kimball, Scotts Bluff65 min
Aug 29, 3:41 PM MDTSevere Thunderstorm WarningCYSDawes, Sioux64 min
Aug 29, 4:12 PM MDTFlash Flood WarningCYSBanner, Cheyenne, Kimball3 hr
Aug 29, 4:21 PM MDTSevere Thunderstorm WarningCYSBanner, Cheyenne, Kimball, Morrill, Scotts Bluff54 min
Aug 29, 4:49 PM MDTSpecial Weather StatementCYSDawes56 min
Aug 29, 4:53 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes25 min
Aug 29, 5:13 PM MDTSevere Thunderstorm WarningCYSCheyenne29 min
Aug 29, 5:17 PM MDTTornado WarningCYSDawes15 min

Nearby

Flash Flood Warnings in Nebraska, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.